# SDR IPXA2020103161900

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Deflector
- Part number: 221072719
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 NR 2 ENGINE RT T/R-LOWER FWD LATCH ACCESS DOOR HAS CHAFED AREA ON INNER SURFACE.  REMOVED & REPLACED DEFLECTOR ASSEMBLY, IAW SRM 51-40-21.
